uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On interpolation of cocompact imbeddings
Technion Israel Inst Technol, Dept Math, IL-32000 Haifa, Israel..
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2013 (English)In: REVISTA MATEMATICA COMPLUTENSE, ISSN 1139-1138, Vol. 26, no 1, 33-55 p.Article in journal (Refereed) Published
Abstract [en]

Cocompactness is a useful weaker counterpart of compactness in the study of imbeddings between function spaces. In this paper we prove that, under quite general conditions, cocompactness of imbeddings of Banach spaces persists under both real and complex interpolation. As an application, we obtain that subcritical continuous imbeddings of fractional Sobolev spaces and Besov spaces are cocompact relative to lattice shifts. We deduce this by interpolating the known cocompact imbeddings for classical Sobolev spaces ("vanishing" lemmas of Lieb and Lions). We also apply cocompactness to prove compactness of imbeddings of some radial subspaces and to show the existence of minimizers in some isoperimetric problems. Our research complements a range of previous results, and recalls that there is a natural conceptual framework for unifying them.

Place, publisher, year, edition, pages
2013. Vol. 26, no 1, 33-55 p.
Keyword [en]
Besov spaces, Cocompact imbeddings, Concentration compactness, Fractional Sobolev spaces, Interpolation spaces, Minimizers, Mollifiers, Sobolev imbeddings
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-309906DOI: 10.1007/s13163-011-0087-2ISI: 000313128100002OAI: oai:DiVA.org:uu-309906DiVA: diva2:1056717
Available from: 2016-12-15 Created: 2016-12-08 Last updated: 2017-02-15Bibliographically approved

Open Access in DiVA

fulltext(784 kB)26 downloads
File information
File name FULLTEXT01.pdfFile size 784 kBChecksum SHA-512
911f986743c17fb05d7aa048fa6892b1cd7b9c0a174f8dabafd7059181bed4efd60f509e6a273e2706ae29562496e9f8c139a85587a0a8640ba41883c6f70730
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Tintarev, Kyril
By organisation
Analysis and Probability Theory
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 26 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 171 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf